# SDR 3GMA20130706006

- Difficulty date: July 6, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N482LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9118
- Aircraft time: 3,295 hours
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 4639003009
- Part serial: 987
- Condition: Chipped
- Location: Tail Rotor
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TAIL ROTOR CHIP LIGHT IN FLIGHT.  MADE A PRECAUTIONARY LANDING IN BASEBALL FIELD.  ENROUTE TO MEDICAL SCENE CALL AND HAD TO ABORT.
